# SDR SCNA96126

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC14902785
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON A FLOOR BEAM IN THE AFT PIT AT BS 1110, LBL 12 TO RBL 17, WL 208.  REMOVED T-FLANGE, FABRICATED AND INSTALLED NEW T-FLANGE IN ACCORDANCE WITH B727 SRM 53-10-8, FIGURE 3.
